# SDR SWIA201438033

- Difficulty date: May 19, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED AND HAS MULTIPLE CRACKS.  C-CHECK,  REMOVED AND INSTALLED NEW PAX DOOR INNER SKIN IAW SRM.
